# SDR SWAA2013040214349

- Difficulty date: March 16, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 50,790 hours, 40,283 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546552
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 827, BETWEEN STR 25R AND STR 26R.   REMOVED AND REPLACED SHEAR TIE IAW SRM AND DRAWING.
